Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 22, Number 5  


Positive numerations of families with single-valued numerations
S. S. Goncharov
481
A criterion for membership in a subgroup generated by two-dimensional elementary matrices
K. Kh. Zakir'yanov
489
Generating sets of root elements of Chevalley groups over a field
V. M. Levchuk
504
Finite groups with a self-normalizing subgroup of order 6. II
A. A. Makhnev
518
Groups contained between groups of Lie type over different fields
J. N. Nuzhin
526
Inessential extensions of complete theories
B. Omarov
542
Isomorphisms of symplectic groups over commutative rings
V. M. Petechuk
551
A quasivariety of special Jordan algebras
S. R. Sverchkov
563
The product of formations
A. N. Skiba
574
Some infinite $p$-groups
N. Gupta, S. Sidki
584
Sessions of the seminar Algebra i Logika
590
  Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021